# SDR SWAA2024052989839

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE SKIRT IMPROPERLY PACKED; YELLOW INTERNAL COVERING EXPOSED.<[01] ADJUSTED FWD ENTRY DOOR ESCAPE SLIDE SKIRT YELLOW INTERNAL COVERING IAW AMM 25-66-01-400-803;[02] VERIFIED
